# SDR 2000ZZZX214

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Cap
- Part number: 693905
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

KMIA/SEQU - FLT 85 AT 17:45 Z - DISCREPANCY AFTER TAKEOFF FROM MIA, EXPERIENCED LOSS OF OIL QUANTITY, ENGINE NR 1 FROM 11 GALLONS TO SIX GALLONS  WHERE IT THEN STABILIZED.  RETURNED TO MIA.  NO FUEL DUMPED, LANDING AT 389,000 POUNDS, LANDING UNEVENTFUL.  FOUND OIL CAP NOT INSTALLED ON OIL TANK.  INSTALLED OIL CAP AND SERVICED TANK TO FULL.  RELEASED AIRCRAFT FOR REVENUE SERVICE.
